Some Tauberian Remainder Theorems for Holder Summability

    Umit Totur Affiliation
    ; Muhammet Ali Okur Affiliation


In this paper, we prove some Tauberian remainder theorems that generalize the results given by Meronen and Tammeraid [Math. Model. Anal., 18(1):97– 102, 2013] for Holder summability method using the notion of the general control modulo of the oscillatory behaviour of nonnegative integer order.

Keyword : Tauberian remainder theorem, λ-bounded series, general control modulo, Holder summability

How to Cite
Totur, U., & Okur, M. A. (2015). Some Tauberian Remainder Theorems for Holder Summability. Mathematical Modelling and Analysis, 20(2), 139-147.
Published in Issue
Mar 30, 2015
Abstract Views
PDF Downloads
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.